Advertisement

Best trigonometric approximation and Dini-Lipschitz classes

  • S. El Ouadih
  • R. Daher
Article
  • 37 Downloads

Abstract

In this paper, we prove an analog of Younis’s result (Younis in Int J Math Math Sci 9(2):301–312, 1986 , Theorem 5.2) on the image under the discrete Fourier–Jacobi transform of a set of functions satisfying the Dini-Lipschitz functions in the space \(\mathbb {L}_{2}^{(\alpha ,\beta )}\).

Keywords

Fourier–Jacobi series Generalized translation operator Dini-Lipschitz functions 

Mathematics Subject Classification

43A30 

Notes

Acknowledgements

The authors would like to thank the referee for his valuable comments and suggestions.

References

  1. 1.
    Tikhonov, A.N., Samarskii, A.A.: Equations of Mathematical Physics. Pergamon Press, Oxford (1964)zbMATHGoogle Scholar
  2. 2.
    Sveshnikov, A., Bogolyubov, A.N., Kravtsov, V.V.: Lectures on Mathematical Physics (in Russian). Nauka, Moscow (2004)Google Scholar
  3. 3.
    Younis, M.S.: Fourier transforms of Dini-Lipschitz functions. Int. J. Math. Math. Sci. 9(2), 301–312 (1986)MathSciNetCrossRefGoogle Scholar
  4. 4.
    El Ouadih, S., Daher, R.: Characterization of Dini-Lipschitz functions for the Helgason Fourier transform on rank one symmetric spaces. Adv. Pure Appl. Math. 7(4), 223–230 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Daher, R., El Hamma, M.: Dini Lipschitz functions for the Dunkl transform in the space \(L^{2}(R^{d}, w_{k}(x)dx)\). Rend. Circ. Mat. Palermo. doi: 10.1007/s12215-015-0195-9 CrossRefGoogle Scholar
  6. 6.
    El Ouadih, S., Daher, R.: Jacobi–Dunkl Dini Lipschitz functions in the space \(L^{p}(\mathbb{R}, A_{\alpha, \beta }(x)dx)\). Appl. Math. E Notes 16, 88–98 (2016)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Daher, R., El Ouadih, S.: \((\psi,\gamma,2)\)-Cherednik–Opdam Lipschitz functions in the space \(L^{2}_{(\alpha,\beta )}(\mathbb{R})\). Ser. Math. Inf. 31(4), 815–823 (2016)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Younis, M.S.: Fourier Transforms of Lipschltz Functions on Compact Groups. Ph.d. Thesis McMaster University, Hamilton, Ontario, Canada (1974), vol. 7, pp. 867–873 (2013)Google Scholar
  9. 9.
    Daher, R., Delgado, J., Ruzhansky, M.: Titchmarsh theorems for Fourier transforms of Hölder–Lipschitz functions on compact homogeneous manifolds (2017). arXiv:1702.05731v1
  10. 10.
    Daher, R., El Hamma, M., El Ouadih, S.: An analog of Titchmarsh’s theorem for the generalized Fourier–Bessel transform. Lob. J. Math. 37(2), 114–119 (2016)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Daher, R., El Hamma, M.: An analog of Titchmarsh’s theorem for the generalized Dunkl transform. J. Pseud. Diff. Op. Appl. 7(1), 59–65 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Flensted-Jensen, M., Koornwinder, T.: The convolution structure for Jacobi function expansions. Ark. Mat. 11, 245–262 (1973)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Erdélyi, A., Magnus, W., M Oberttinger, F., Tricomi, F.G.: Higher Transcendental Functions, vol. 2. McGraw-Hill, New York (1953). Russian translation Nauka, Moscow (1974)Google Scholar
  14. 14.
    Szegö, G.: Orthogonal Polynomials, vol. 23. American Mathematical Society Colloquium Publications, Providence (1959). Russian translation Fizmatgiz, Moscow (1962)Google Scholar
  15. 15.
    Platonov, S.S.: Fourier–Jacobi harmonic analysis and approximation of functions. Izv. RAN Ser. Mat. 78(1), 117–166 (2014)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Askey, R., Wainger, S.: A convolution structure for Jacobi series. Am. J. Math. 91, 463–485 (1969)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences Aïn ChockUniversity Hassan IICasablancaMorocco

Personalised recommendations